# SDR DALA2020100903325

- Difficulty date: October 7, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 54,943 hours, 25,456 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIV - DUE TO ELECTRIC SMELL COMING FROM F/C LAV NO VISIBLE SMOKE. ISOLATED TO OVERHEATING OF LAVATORY WATER HEATER THERMOSTAT. CORRECTIVE ACTION: DEFERRED WATER HEATER TO MEL AND LOCKED OUT FWD LAVATORY. (10/8 ATL) REPLACED HOT WATER HEATER AND THERMOSTAT. (10/9 ATL) INSTALLED NEW O-RINGS AT HOT WATER HEATER. NO LEAKS AND NO BURNING SMELL, ALL WORK PERFORMED PER AMM 38-12.
